# SDR AU981303

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A0202
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE UPPER FRAME TUBE LOCATED UNDER THE LEFT REAR MAIN GEARBOX MOUNT PAD BROKEN.  PART TC:  2,430.
